# SDR UIEA2015120800700

- Difficulty date: December 6, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 76,891 hours, 14,922 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SURFACE, FOUND SURFACE RT WING INBD DOOR FAIRING UPPER WAS CORRODED.  BLENDED OUT THE DAMAGE AREA & MEASURED REWORKED AREA L X W X D = 2X1.5X0.0044.  ORIGINAL THICKNESS WAS 0.071 WHICH WAS WITHIN THE ALLOWABLE LIMIT IAW SRM 52-80-02, ALLOWABLE DAMAGE 4 FIG.101 III REV 32 DETAIL DATA IAW TO IC ATTACHING SHEET NR 0069557.  APPLIED PROTECTIVE TREATMENT & FINISH IAW SRM 5-1-20 -02 REV 32.  JOB COMPLETED & COND CHECKED NORMAL.
